Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 295837, 12 pages
http://dx.doi.org/10.1155/2013/295837
Research Article

Existence and Controllability Results for Fractional Impulsive Integrodifferential Systems in Banach Spaces

Department of Automation, China University of Petroleum, Beijing 102249, China

Received 4 March 2013; Revised 28 April 2013; Accepted 30 April 2013

Academic Editor: Rodrigo Lopez Pouso

Copyright © 2013 Haiyong Qin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Haiyong Qin, Xin Zuo, and Jianwei Liu, “Existence and Controllability Results for Fractional Impulsive Integrodifferential Systems in Banach Spaces,” Abstract and Applied Analysis, vol. 2013, Article ID 295837, 12 pages, 2013. doi:10.1155/2013/295837